# SDR SWAA2025102314161

- Difficulty date: September 13, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED STA727 AND RBL 3 AT AFT CARGO COMPARTMENT.  REPLACED CHANNEL SUPPORT LOCATED STA727 AND RBL 3 AT AFT CARGO COMPARTMENT IAW B737 700 SRM 51-10-02-0G STEP 9 AND DWG 144A2600 SHEET 566 REV -.
